MathSciNet Relay Station
MathSciNet bibliographic data
MR1111569 47A65 (47B37 47B38 58F13)
Godefroy, Gilles; Shapiro, Joel H. Operators with dense, invariant, cyclic vector manifolds. J. Funct. Anal. 98 (1991), no. 2, 229–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement